home > pill identifier and drug identification

Consumer

User Reviews & Ratings - Vayacog oral


Read user comments about the side effects, benefits, and effectiveness of Vayacog oral.

Overall User Ratings

15 Total User Reviews

User Reviews

1-5 of 15 Next»
Condition: Other
3/5/2016 5:25:39 AM

Reviewer: Nutz4fp, 35-44 Female (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:

Condition: Other
10/29/2014 7:30:55 PM

Reviewer: windwhisper, 65-74 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 2

Comment:
I have suddenly begun to have dizziness, too, and wonder if this could be a side effect of Vayacog.

Condition: Other
10/12/2014 4:39:17 PM

Reviewer: Claudia D, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
I was confusing names of colors. That is getting better. I also forget names and lose track of what I'm saying. Its hard to say if those are better, but I'm hopeful. I've heard that you can get coupons online for the drug.

Condition: Other
10/6/2014 11:26:31 AM

Reviewer: Alfred, 65-74 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
Am 64 when first started on Vayacog. Have problems recalling names and of things. Sometimes it takes days for me to recall something I knew. After taking 3 months had shown improvement. I now have less incidents of forgetting and my memory has improved and now feel much better. I continue with this medication.

Condition: Other
10/27/2013 11:11:06 AM

Reviewer: purpleparrot, 65-74 Female on Treatment for less than 1 month (Caregiver)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
My husband has vascular dementia. He was on Vayacog for 2 days and out of the blue he started acting irrational...blaming me for things that were not true, said our marriage of 46 years was not working, etc. I am not sure whether it is from the Vayacog but we decided he should stop taking it until we see the Neurologist again. But some weird chemical reaction seems to be going on in his head,

1-5 of 15 Next»

Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit www.FDA.gov/medwatch or call 1-800-FDA-1088.